American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(49J45) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] Marian Bocea and Mihai Mihăilescu. On the continuity of the Luxemburg norm of the gradient in $L^{p(\cdot)}$ with respect to $p(\cdot)$. Proc. Amer. Math. Soc. 142 (2014) 507-517.
Abstract, references, and article information
View Article: PDF

[2] Bang-He Li and Tian-Hong Li. Young measures as probability distributions of Loeb spaces. Proc. Amer. Math. Soc. 140 (2012) 207-215. MR 2833533.
Abstract, references, and article information
View Article: PDF

[3] Daniel Spector. Simple proofs of some results of Reshetnyak. Proc. Amer. Math. Soc. 139 (2011) 1681-1690. MR 2763757.
Abstract, references, and article information
View Article: PDF

[4] Walter Schachermayer and Josef Teichmann. Characterization of optimal transport plans for the Monge-Kantorovich problem. Proc. Amer. Math. Soc. 137 (2009) 519-529. MR 2448572.
Abstract, references, and article information
View Article: PDF

[5] Ali Taheri. Quasiconvexity and uniqueness of stationary points in the multi-dimensional calculus of variations. Proc. Amer. Math. Soc. 131 (2003) 3101-3107. MR 1993219.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Ana Colubi, J. S. Domínguez-Menchero, Miguel López-Díaz and Dan Ralescu. A $D_E[0,1]$ representation of random upper semicontinuous functions. Proc. Amer. Math. Soc. 130 (2002) 3237-3242.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Eugene Stepanov. Relaxation and convexity of functionals with pointwise nonlocality. Proc. Amer. Math. Soc. 130 (2002) 433-442. MR 1862123.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Baisheng Yan. On the weak limit of mappings with finite distortion. Proc. Amer. Math. Soc. 128 (2000) 3335-3340. MR 1676345.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Jan Kristensen. On conditions for polyconvexity. Proc. Amer. Math. Soc. 128 (2000) 1793-1797. MR 1670399.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Robert Deville and Julian P. Revalski. Porosity of ill-posed problems. Proc. Amer. Math. Soc. 128 (2000) 1117-1124. MR 1636942.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Fernando Luque-Vásquez and Onésimo Hernández-Lerma. A counterexample on the semicontinuity of minima . Proc. Amer. Math. Soc. 123 (1995) 3175-3176. MR 1301515.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Gerald Beer and Michel Théra. Attouch-Wets convergence and a differential operator for convex functions . Proc. Amer. Math. Soc. 122 (1994) 851-858. MR 1204368.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Gerald Beer, R. T. Rockafellar and Roger J.-B. Wets. A characterization of epi-convergence in terms of convergence of level sets . Proc. Amer. Math. Soc. 116 (1992) 753-761. MR 1119262.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] E. N. Barron and R. Jensen. Optimal control and semicontinuous viscosity solutions . Proc. Amer. Math. Soc. 113 (1991) 397-402. MR 1076572.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Gerald Beer and Jonathan M. Borwein. Mosco convergence and reflexivity . Proc. Amer. Math. Soc. 109 (1990) 427-436. MR 1012924.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1